Top 20 Doctor insights on: Breathlessness cardiac gastritis heart
Can only Plavix be taken after coronary stenting? I have erosive gastritis, take Protonix (pantoprazole) 40mg and a DES in LAD post heart att. Need 3 more DES or BMS.
There may be options: Plavix (clopidogrel) is a platelet inhibiting drug. The purpose of the medication is prevention of future myocardial infarction and death following acute coronary syndromes and prevention of stent thrombosis. There are other medications besides Plavix (clopidogrel) that are platelet inhibitors ...Read more
Is it possible to take only Plavix (clopidogrel) and not Aspirin after coronary stenting? I have erosive gastritis and DES in LAD after heart a, need 3 more stents.
Anti platelet Rx: We use dual antiplatelet therapy for at least 6 months to minimize stents occluding after placement. Usually either aspirin or plavix (clopidogrel) is continued later if no contraindication to that. The erosive gastritis is a significant problem and the appropriate step (s) in this case need to be considered with risks and benefits to the treatments by those with the most information about the patient. ...Read more
Sudden shortness of breath at rest. Feels like flush of fluid in chest. Heart beats hard. Stress & all cardiac tests ok. Scary feeling. What's this?
Sob: Could be panic attacks. Would check with a lung doctor and an endocrine doc to make sure you don't have thyroid or adrenal issues. ...Read more
Tiny vsd. Cardiac workup shows possible past heart attack. Having heart cath 4 constant chest pressure/shortness of breath. Possible discomfort causes?
Chest pain not from: Chest pain possibly from ASHD or blocked coronary arteries. What showed possible old heart attack if this was an ekg this is not that accurate. If it was and echocardiogram or cardiac sonogram that showed prior heart muscle damage that is probable accurate. Cardiac cath should tell you if you have blocked arteries and how significant they are. If borderline blockages are found a wire can be passed. ...Read more
Chst pain on off w dyspnea. Ecg heart enzyme cardiac echo angio CT w contrast ok. Can it be angina?
Angina?: What did cardiac specialist say after all your test? It's probably related to gastrointestinal issues. But best to talk with your cardio. Good luck. ...Read more
Ever since I had a coronary heart vessel stent put in Feb '14 I have had notable shortness of breath when walking, going up stairs, singing. Related??
You need an evaluation by your Cardiologist sooner than later. Make an appointment today. If symptoms are increasing in intensity go to the nearest ER.
It may be as simple as a medication adjustment.
It may be as serious as a stent thrombosis or other complications. I noticed that you did not mention any antiplatelet medications or other heart medications.
Go to Doctor today! ...Read more
Cause: The symptoms will feel the same but the cause could be quite different. When the heart is not getting enough blood, it relaxes poorly after each heart beat. This can cause shortness of breath. In advanced stages, blocked heart arteries cause heart damage, pumping dysfunction, and heart failure. Valve disease can cause relaxation problems and heart damage as well despite normal circulation. ...Read moreSee 1 more doctor answer
Coronary artery calcification...I take adalat (nifedipine) blood pressure ok but heart rate high 110 at rest. Feel heaveness on chest and shortness of breath. Help?
Need examination: That is an abnormal resting heart rate and for someone your age & history of coronary artery calcification as you state- if this is entirely new for you in terms of symptoms then, your next move should be an ER facility. You are welcome to write to me with other questions if you'd like at: www. Healthtap. Com/drsaghafi but I don't think that should delay getting seen now. ...Read more
Is it Normal for a 23 year old female to have a heart rate of 149 bpm and breathlessness along with chest pains?
When ever sun starts to go down and night time comes I start to get fast heart beat, breathlessness, urge to flee and feel scared? What to do?
My BP is 90/120. 21 years old. Feels breathless after smoking. Heart BPM goes more than 85 but less than 105 sometimes. Breathlessness not evrytme?
Several ideas: First, that is not a correct blood pressure. The first number needs to be higher than the second. If your second number is the 90, you have some blood pressure concerns. Second, think of what your body is telling you at even your young age - breathless after smoking. Not too late to give it up and let your lungs heal! ...Read more
Not directly: But nonsteroidal anti inflammatory agents (nsaid's) can cause topical mucosal injury and inhibit prostaglandin synthesis, decreasing mucosal mucus production, bicarbonate (sodium bicarbonate) secretion and mucosal blood flow. Creating stomach and duodenal irritation and ulcers. Same NSAID drugs can increase the risk of heart attack and stroke. ...Read more
Maybe: Irritations in the gastrointestinal tract can result in palpitations. Treatment of the gastritis may lead to decreased symptoms. Full cardiac evaluation would be recommended. Acid blockers, probiotics and or antibiotics may be used to treat the gastritis. Control of the irregular heart beat may need antiarrhythmia medications to bring them under control and improve the symptoms such as sob. ...Read moreSee 1 more doctor answer
Diagnosed with gastritis suffered mennothagia for six days. High iron food give heart burns how do I replace iron I feel like am passing out. Help.
My husband diagnosed with gastritis. Symptom started as heart attack feeling. No heart prob. No heartburn history?
Gastritis: Can mimic heart attack & is not uncommon. ...Read more
I have sudden increase in heart rate around 110 or greater, breathlessness, slight pain in my chest, feel drowsy and weak. What could be the cause?
Please get EKG: If your symptoms are very sudden in starting and sudden in stopping, this may be a sign of an abnormal heart rhythm (arrhythmia). You need to see a heart specialist who can order a monitor for you to wear at home during these episodes. That monitor can help identify the problem. If not from your heart then this could be from intense anxiety or panic. ...Read more
I have one lower shoulder. I feel pain between the shoulder blades and increased heart rate. I also have gastritis and acid reflux. Is this heart related?
Several flip flop feelings in the heart for past few days. History of anxiety. Bp 138/77, hr normal. No pain or breathlessness. Is it anxiety or other?
Need data: Without data (like a heart monitor or an event monitor), it is impossible to determine whether or not the "flip flop" is serious. We all get extra, skipped beats. An event monitor would help determine if it is a serious problem. Inhalers like albuterol can also cause extra beats. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Heart palpitations caused by gastritis
- Cardiac heart penis
- Cardiac sphincter heart palpitations
- Cardiac arrest heart rate
- Cardiac arrest heart
- Does gastritis cause a fast heart rate?
- Cardiac diet for heart weight loss
- Arrhythmia cardiac heart masturbation